A 73-year-old female asked:
Disclaimer

side effects of 200mg lyrica? want to reduce side effects. don't want to be on high dosages. don't want heavy sedation from it.

1 doctor answer
Dr. William Simon
A Verified Doctor answered
Lyrics dose : You don’t say why you are taking the high dose lyrica. That would be nice to know as a possible substitute medicine may be a better choice.
Answered on Mar 5, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 58-year-old male asked:
Dr. Paul Grin
A Verified Doctor answered
"drunk" feeling: You may expect 10-12 weeks for the "drunk" feeling to go away. Good luck to you!
1
1 thank
A 51-year-old female asked:
Dr. Louise Andrew
A Verified Doctor answered
Sounds like the flu!: Lyrica shouldn't do this, and at any rate it should be out of your system in a week. You should take lots of vitamin C (at least 4-6 gms daily) with ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Matthew Smith
A Verified Doctor answered
Yes, two of them.: Pregabalin (Lyrica) and gabapentin commonly -- but not always -- cause weight gain in addition to tiredness and lack of exercise. Duloxetine (Cymbalta ... Read More
A 40-year-old male asked:
Dr. Donald Colantino
A Verified Doctor answered
I agree: You erred if you reduced the dose so abruptly without your physicians or psychiatrist's instructions and supervision. Contact your prescribing physici ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month